# SDR IPXA2024062611207

- Difficulty date: June 18, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 31,986 hours, 22,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER FUSELAGE AT STA. 1240 VERTICAL T-CORD HAS CORROSION ISNTALLED T-CHORD L/H FUSELAGE AT STA 1240 VERTICAL. SRM 51-40-02.
